# SDR HEEA087982

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,958 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 412001700101
- Part serial: 88107109
- Condition: Inoperative
- Location: Afcs Yaw Actuato
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS YAW ACTUATOR CHANNEL INOPERATIVE. TO BE SENT TO VENDOR.
